Differential and Integral Equations

A nonlinear equation with piecewise continuous argument

L. A. V. Carvalho and Kenneth L. Cooke

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 359-367.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669564

Mathematical Reviews number (MathSciNet)
MR929923

Zentralblatt MATH identifier
0723.34061

Subjects
Primary: 34K20: Stability theory
Secondary: 34K15 34K25: Asymptotic theory 92A15

Citation

Carvalho, L. A. V.; Cooke, Kenneth L. A nonlinear equation with piecewise continuous argument. Differential Integral Equations 1 (1988), no. 3, 359--367. https://projecteuclid.org/euclid.die/1371669564


Export citation